# SDR P5CA0200665

- Difficulty date: March 17, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 86,010 hours, 21,447 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLOSURE BULKHEAD FIREWALL, NR 3 PYLON UNDER SLOT SEAL AREA.  CRACK RUNS VERTICALLY APPROX 5 INCHES THEN SPLITS TO INBOARD SIDE.  REPAIR CARRIED OUT REF SRM 54-10-03.  CRACK STOP DRILLED PER SRM 51-10-01.
